Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Cohomology of nilradicals of Borel subalgebras


Authors: George F. Leger and Eugene M. Luks
Journal: Trans. Amer. Math. Soc. 195 (1974), 305-316
MSC: Primary 22E45; Secondary 22E25
MathSciNet review: 0364554
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mathfrak{N}$ be the maximal nilpotent ideal in a Borel subalgebra of a complex simple Lie algebra. The cohomology groups $ {H^1}(\mathfrak{N},\mathfrak{N}),{H^1}(\mathfrak{N},{\mathfrak{N}^\ast})$ and the $ \mathfrak{N}$-invariant symmetric bilinear forms on $ \mathfrak{N}$ are determined. The main result is the computation of $ {H^2}(\mathfrak{N},\mathfrak{N})$.


References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Éléments de mathématique. Fasc. XXXIV. Groupes et algèbres de Lie. Chapitre IV: Groupes de Coxeter et systèmes de Tits. Chapitre V: Groupes engendrés par des réflexions. Chapitre VI: systèmes de racines, Actualités Scientifiques et Industrielles, No. 1337, Hermann, Paris, 1968 (French). MR 0240238
  • [2] Bertram Kostant, Lie algebra cohomology and the generalized Borel-Weil theorem, Ann. of Math. (2) 74 (1961), 329–387. MR 0142696
  • [3] G. Leger and E. Luks, Cohomology theorems for Borel-like solvable Lie algebras in arbitrary characteristic, Canad. J. Math. 24 (1972), 1019–1026. MR 0320104
  • [4] F. Williams, Laplace operators and the $ \mathfrak{h}$-module structure of certain cohomology groups (in preparation).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E45, 22E25

Retrieve articles in all journals with MSC: 22E45, 22E25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1974-0364554-5
Article copyright: © Copyright 1974 American Mathematical Society